# SDR ASAA2023061643611

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 54,171 hours, 16,012 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANELS 632FB AND 632GB ARE LEAKING FUEL. GROUNDED - YES. RETORQUED PANELS 632FB AND 632GB. NO LEAKS FOUND. REF B737-800 AMM 28-11-11-420-027.
